Thank you for sharing your question. The Restylane can be dissolved with Hyaluronidase (Vitrase) if you are displeased with the final results. See an experienced Oculoplatic Surgeon who is familiar with the delicate (and unforgiving) anatomy around the eyes.
Tear troughs can be very tricky to treat. The 2 most common side effects are swelling, which frequently lasts a week, and bruising. It can also be very difficult to make the creases under the eyes identical. Your problem is a relatively common one. If the fullness is not from swelling but is the result of too much filler in one side or too little in the other then the filler can be reversed in 1 to 2 days with an almost painless injection of hyaluronidase. Good luck.
If you are unhappy with the results from Restylane, I suggest consulting a board certified dermatologist and reversing with hyaluronidase. With any injection, swelling can persist 10-14 days. Best, Dr. Emer
Hyaluronidase is the enzyme used to dissolve fillers like restylane. It may take more than one treatment to get the desired effect.
Restylane can be easily reversed using an enzyme called Hyaluronidase. There is always a risk of getting a bruise with any injection, especially around the eye area.
Fillers such as Restylane which consist of hyaluronic acid can be dissolved with hyaluronidase. There are several brands of hyaluronidase available. The two most common ones are Hylenex and Vitrase. There is a small risk of allergic reaction to hyaluronidase. I would recommend that you discuss in more detail with your physician.
this product has less number of adverse reactions such as allergic reaction. it can cause bruising since it has to be injected into the area.
Thank you for your question. Restylane can be reversed with hyaluronidase. In the tear troughs it may take multiple treatments over multiple weeks to reverse the Restylane. Bruising is the most common side effect of hyaluronidase injection. Regards, Dr. Matt Elias
Restylane is a hyaluronic acid filler, and can be dissolved/ reversed with an injectable enzyme medicine called hyaluronidase (also known by its trade names Hylenex, Wydase, Amphadase, etc.). The risks of this hyaluronidase injection include bleeding, bruising, infection, and too little amount injected/ no enough filler dissolved, with the most common risk being bruising. I think you would do well to touch base with your injecting physician to discuss your concerns. Was your Restylane treatment done a little bit ago, and all the swelling hasn't settled yet? Was there a bruise on the too-full side, contributing some extra swelling? Does your treatment need more time to settle down? If any of the above are true, you may do well to wait on the hyaluronidase. If not, then dissolving the injected filler may be the better answer. Good luck!
Sorry to hear you were not happy with your restylane treatment to the tear troughs. That can be an excellent option for correcting that area. If you feel you had too much, then there is an enzyme that can dissolve the product. Other than some discomfort with the injection and some risk of bruising injecting the enzyme has minimal risk for any side effects. Since this can be a great treatment, consider a physician injector from one of the core aesthetic fields (facial plastic surgery, plastic surgery, dermatology) in the future.
I hope this helps and good luck.